Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911991
On descending cohomology geometrically
Achter JD, Casalaina-Martin S, Vial C (2017)
Compositio Mathematica 153(7): 1446-1478.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Hodge"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung